# SDR M7K2008F00082

- Difficulty date: April 14, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N807MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3912
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 350A23422321
- Condition: Cracked
- Location: Tailboom
- Part time: 3,481 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE INSPECTION A CRACK WAS DISCOVERED THROUGH THE STRENGTHENING RIB OF THE MOUNTING FLANGE.  CRACK DEVELOPMENT IS A VERY COMMON FAILURE FOR THIS PART.  SUGGEST A MORE ROBUST MATERIAL SUCH AS SS OR TITANIUM BE UTILIZED.  (K)
